# SDR QXEA2018031900098

- Difficulty date: March 17, 2018
- Submitted: March 19, 2018
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 40,268 hours, 42,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Detached
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT STRIP BECAME DETACHED DURING DEPLANING. REMOVED FROM SERVICE. REINSTALLED THE EMERGENCY LIGHT.  NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
